按条件检索“8,310”条记录

已选条件: 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Mittag-Leffler stability of fractional order nonlinear dynamic systems CPCI-S EI SCOPUS SCIE

作者:Yan Li;YangQuan Chen;Igor Podlubny

作者机构:[Li, Y] Institute of Applied Math, School of Mathematics and System Sciences, Shandong University, Jinan, 250100, China;[ Chen, Y] Center for Self-Organizing and Intelligent Systems (CSOIS), Electrical and Computer Engineering Department, Utah State University, Logan, UT 84322-4160, United States;[ Podlubny, I] Department of Applied Informatics and Process Control, Faculty BERG, Technical University of Kosice, B. Nemcovej 3, 04200 Kosice, Slovakia

会议名称:3rd IFAC Workshop on Fractional Derivative and Applications

会议日期:NOV 05-07, 2008

来源:Automatica,AUTOMATICA,2009,Vol.45,Issue.8,1965-1969

WOS被引数:464

资源类型:会议论文;期刊论文

WOS:000268651300027

2. Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag-Leffler stability EI SCOPUS SCIE

作者:Li, Yan; Chen, YangQuan; Podlubny, Igor

作者机构:[Li, Yan] Shandong Univ, Sch Math & Syst Sci, Inst Appl Math, Jinan 250100, Peoples R China.; [Li, Yan; Chen, YangQuan] Utah State Univ, Dept Elect & Comp Engn, CSOIS, Logan, UT 84322 USA.; [Podlubny, Igor] Tech Univ Kosice, Fac BERG, Dept Appl Informat & Proc Control, Kosice 04200, Slovakia.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2010,Vol.59,Issue.5,1810-1821

WOS被引数:443

资源类型:期刊论文

WOS:000275971300027

3. Multi-criteria decision-making methods based on intuitionistic fuzzy sets EI SCOPUS SCIE

作者:Liu HW;Wang GJ

作者机构:[Liu, H.-W] Institute of Mathematics, Shaanxi Normal University, Xi'an, 710062, China, School of Mathematics and System Sciences, Shandong University, Jinan, Shandong 250100, China;[ Wang, G.-J] Institute of Mathematics, Shaanxi Normal University, Xi'an, 710062, China

来源:European Journal of Operational Research,EUROPEAN JOURNAL OF OPERATIONAL RESEARCH,2007,Vol.179,Issue.1,220-233

WOS被引数:337

资源类型:期刊论文

WOS:000243253000016

4. Compact finite difference method for the fractional diffusion equation SCOPUS SCIE

作者:Cui, Mingrong

作者机构:[Cui, MR]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2009,Vol.228,Issue.20,7792-7804

WOS被引数:244

资源类型:期刊论文

WOS:000270316100015

5. Automated breast cancer detection and classification using ultrasound images: A survey EI SCOPUS SCIE

作者:Cheng, H. D.; Shan, Juan; Ju, Wen; Guo, Yanhui; Zhang, Ling

作者机构:[Cheng, H. D.; Shan, Juan; Ju, Wen; Guo, Yanhui] Utah State Univ, Dept Comp Sci, Logan, UT 84322 USA.; [Zhang, Ling] Shandong Univ, Sch Math & Syst Sci, Jinan, Shandong, Peoples R China.

来源:PATTERN RECOGNITION,2010,Vol.43,Issue.1,299-317

WOS被引数:214

资源类型:期刊论文

WOS:000270261500025

6. BACKWARD STOCHASTIC DIFFERENTIAL-EQUATIONS AND APPLICATIONS TO OPTIMAL-CONTROL SCOPUS SCIE

作者:PENG, SG

作者机构:[Peng, S] Department of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:APPLIED MATHEMATICS AND OPTIMIZATION,1993,Vol.27,Issue.2,125-144

WOS被引数:181

资源类型:期刊论文

WOS:A1993KM90900002

7. Fully coupled forward-backward stochastic differential equations and applications to optimal control EI SCOPUS SCIE

作者:Peng, SG; Wu, Z

作者机构:[Peng, SG; Wu, Z]Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,1999,Vol.37,Issue.3,825-843

WOS被引数:164

资源类型:期刊论文

WOS:000079662600008

8. SOLUTION OF FORWARD-BACKWARD STOCHASTIC DIFFERENTIAL-EQUATIONS SCOPUS SCIE

作者:HU, Y; PENG, S

作者机构:[HU, Y; PENG, S]SHANDONG UNIV,DEPT MATH,JINAN 250100,PEOPLES R CHINA.

来源:PROBABILITY THEORY AND RELATED FIELDS,1995,Vol.103,Issue.2,273-283

WOS被引数:156

资源类型:期刊论文

WOS:A1995TA22100007

9. Multi-dimensional G-Brownian motion and related stochastic calculus under G-expectation EI SCOPUS SCIE

作者:Peng SG

作者机构:[Peng, S] Institute of Mathematics, Shandong University, 250100 Jinan, China

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2008,Vol.118,Issue.12,2223-2253

WOS被引数:133

资源类型:期刊论文

WOS:000261811700004

10. A direct O(Nlog(2)N) finite difference method for fractional diffusion equations SCOPUS SCIE

作者:Wang, Hong; Wang, Kaixin; Sircar, Treena

作者机构:[Wang, Hong; Wang, Kaixin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Hong; Sircar, Treena] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2010,Vol.229,Issue.21,8095-8104

WOS被引数:131

资源类型:期刊论文

WOS:000282118500003

11. Function Spaces and Capacity Related to a Sublinear Expectation: Application to G-Brownian Motion Paths SCOPUS SCIE

作者:Denis, L.;Hu, M.;Peng, S.

作者机构:[Denis, L] Département de Mathématiques, Equipe Analyse et Probabilités, Université d'Evry-Val-d'Essonne, Boulevard F. Mitterrand, 91 025 EVRY Cedex, France;[ Hu, M] School of Mathematics, Shandong University, Jinan, 250100, China;[ Peng, S] School of Mathematics, Shandong University, Jinan, 250100, China, School of Mathematics, Fudan University, Shanghai, 200433, China

来源:Potential analysis: An international journal devoted to the interactions between potential theory, probability theory, geometry and functional analysis,POTENTIAL ANALYSIS,2011,Vol.34,Issue.2,139-161

WOS被引数:126

资源类型:期刊论文

WOS:000286102600003

12. Sign changing solutions of superlinear Schrodinger equations SCIE

作者:Bartsch, T; Liu, ZL; Weth, T

作者机构:[Bartsch, T; Liu, ZL; Weth, T]Univ Giessen, Inst Math, D-35392 Giessen, Germany.;[Bartsch, T; Liu, ZL; Weth, T] Shandong Univ, Dept Math, Shandong, Peoples R China.

来源:COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS,2004,Vol.29,Issue.1-2,25-42

WOS被引数:125

资源类型:期刊论文

WOS:000220035100002

13. Monotonic limit theorem of BSDE and nonlinear decomposition theorem of Doob-Meyer\'s type SCOPUS SCIE

作者:Peng, SG

作者机构:[Peng, SG]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:PROBABILITY THEORY AND RELATED FIELDS,1999,Vol.113,Issue.4,473-499

WOS被引数:125

资源类型:期刊论文

WOS:000080106300001

14. Delay-dependent robust stability criteria for two classes of uncertain singular time-delay systems EI SCOPUS SCIE

作者:Zhu, Shuqian; Zhang, Chenghui; Cheng, Zhaolin; Feng, June

作者机构:[Zhu, SQ]Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.;[ Zhang, CH] Shandong Univ, Sch Comp Sci & Technol, Jinan 250061, Peoples R China.;[ Cheng, ZL] Shandong Univ, Sch Control Sci & Engn, Jinan 250100, Peoples R China.;[ Feng, JN] Shandong Univ, Sch Math & Syst Sci, Jinan 250061, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2007,Vol.52,Issue.5,880-885

WOS被引数:119

资源类型:期刊论文

WOS:000246670300011

15. Initial value problems for fractional differential equations involving Riemann-Liouville sequential fractional derivative SCOPUS SCIE

作者:Wei, Z.;Li, Q.;Che, J.

作者机构:[Wei, Z] Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong 250101, China, School of Mathematics and System Sciences, Shandong University, Jinan, Shandong 250100, China;[ Li, Q] School of Mathematics and System Sciences, Shandong University, Jinan, Shandong 250100, China;[ Che, J] Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong 250101, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2010,Vol.367,Issue.1,260-272

WOS被引数:113

资源类型:期刊论文

WOS:000275385100024

16. Value sharing results for shifts of meromorphic functions, and sufficient conditions for periodicity SCOPUS SCIE

作者:Heittokangas, J.;Korhonen, R.;Laine, I.;Rieppo, J.;Zhang, J.

作者机构:[Heittokangas, J] University of Joensuu, Mathematics, PO Box 111, 80101 Joensuu, Finland;[ Korhonen, R] University of Helsinki, Department of Mathematics and Statistics, PO Box 68 (Gustaf Hallstromin katu 2b), FI-00014, Finland;[ Laine, I] University of Joensuu, Mathematics, PO Box 111, 80101 Joensuu, Finland;[ Rieppo, J] University of Joensuu, Mathematics, PO Box 111, 80101 Joensuu, Finland;[ Zhang, J] Shandong University, School of Mathematics and System Sciences, Jinan, Shandong 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2009,Vol.355,Issue.1,352-363

WOS被引数:110

资源类型:期刊论文

WOS:000265801800027

17. STOCHASTIC HAMILTON-JACOBI-BELLMAN EQUATIONS SCOPUS SCIE

作者:PENG, SG

作者机构:[Peng Shige] Shandong Univ, Jinan, China

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,1992,Vol.30,Issue.2,284-304

WOS被引数:109

资源类型:期刊论文

WOS:A1992HF93200003

18. Invariant sets of descending flow in critical point theory with applications to nonlinear differential equations SCOPUS SCIE

作者:Liu ZL.;Sun JX.

作者机构:[Liu, Z] Department of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Sun, J] Department of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Journal of Differential Equations,JOURNAL OF DIFFERENTIAL EQUATIONS,2001,Vol.172,Issue.2,257-299

WOS被引数:105

资源类型:期刊论文

WOS:000169005600002

19. Filtration-consistent, nonlinear expectations and related g-expectations SCOPUS SCIE

作者:Coquet, F; Hu, Y; Memin, J; Peng, SG

作者机构:[Coquet, F; Hu, Y; Memin, J; Peng, SG]Univ Rennes 1, IRMAR, F-35042 Rennes, France.;[Coquet, F; Hu, Y; Memin, J; Peng, SG] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:PROBABILITY THEORY AND RELATED FIELDS,2002,Vol.123,Issue.1,1-27

WOS被引数:104

资源类型:期刊论文

WOS:000176317300001

20. Set-valued information systems EI SCOPUS SCIE

作者:Guan YY;Wang HK

作者机构:[Guan, Y.-Y] Faculty of Mathematics and System Sciences, Shandong University, Jinan, Shandong 250100, China, Faculty of Science, Jinan University, Jinan, Shandong 250022, China;[ Wang, H.-K] Faculty of Mathematics and System Sciences, Shandong University, Jinan, Shandong 250100, China

来源:Information Sciences: An International Journal,INFORMATION SCIENCES,2006,Vol.176,Issue.17,2507-2525

WOS被引数:102

资源类型:期刊论文

WOS:000239328600003

共 416 页, 8,310 条记录

TOP